Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 203, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 2, 2014, 12:13 PM CDT for Cherokee County, Oklahoma. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2014, 12:13 PM CDT (17:13 UTC)
- Expired
- Oct 2, 2014, 12:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 12:20 PM CDT | TSTM WND DMG | Tahlequah, OK | LARGE TREE LIMBS AND SOME TREES DOWN IN A TRAILER PARK ON THE WEST SIDE OF TAHLEQUAH. SOME OF THE TRAILERS WERE DAMAGED. ROOF BLOWN OFF A SHED AT TAHLEQUAH HS. |
| Oct 2, 12:20 PM CDT | HAIL 1 | Tahlequah, OK | HAIL AT TAHLEQUAH HS. |
| Oct 2, 12:20 PM CDT | HAIL 3 | Tahlequah, OK | PUBLIC REPORT RELAYED THROUGH BROADCAST MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2054 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
453
WUUS54 KTSA 021713
SVRTSA
OKC021-021745-
/O.NEW.KTSA.SV.W.0203.141002T1713Z-141002T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1213 PM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 1245 PM CDT
* AT 1212 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
SOUTHEAST OF HULBERT...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...TAHLEQUAH AND ELDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3616 9495 3595 9480 3592 9480 3577 9508
3587 9518
TIME...MOT...LOC 1714Z 231DEG 39KT 3586 9507
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
887
WWUS54 KTSA 021723
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1223 PM CDT THU OCT 2 2014
OKC021-021745-
/O.CON.KTSA.SV.W.0203.000000T0000Z-141002T1745Z/
CHEROKEE OK-
1223 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHEROKEE
COUNTY UNTIL 1245 PM CDT...
AT 1222 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAHLEQUAH...
AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ELDON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3616 9495 3595 9480 3592 9480 3577 9508
3587 9518
TIME...MOT...LOC 1723Z 231DEG 39KT 3592 9498
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 10:34 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Oct 2, 10:34 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1034 AM CDT THU OCT 2 2014 ...UPDATE... .DISCUSSION... MORNING STORMS HAVE BEHAVED ABOUT AS EXPECTED...WITH SPORADIC HAIL AND EVEN A DAMAGING WIND REPORT. EXCEPT IN A COUPLE OF STORMS...THE OVERALL INTENSITY TREND HAS BEEN DOWN SINCE SUNRISE. HRRR HANDLING THIS QUITE WELL. LEADING EDGE OF THE COLD FRONT JUST WEST OF THE FORECAST AREA AT THIS TIME...EXTENDING FROM SOUTH CENTRAL KANSAS TO ABOUT OKC AND INTO SOUTHWEST OKLAHOMA. PLENTY OF INSTABILITY CONTINUES AHEAD OF THE FRONT IN EASTERN OKLAHOMA AND WESTERN ARKANSAS...ESPECIALLY IN PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THAT HAVE NOT SEEN ANY STORMS. DEEP LAYER SHEAR IS CURRENTLY RELATIVELY LOW ACROSS THE AREA...BUT WILL INCREASE THROUGH THE REST OF THE MORNING AND INTO THE AFTERNOON AS THE UPPER SYSTEM JUST EAST OF THE ROCKIES MOVES CLOSER. LARGELY UNIDIRECTIONAL SHEAR SHOULD LEAD TO A LINEAR STORM MODE...WITH DAMAGING WINDS AND LARGE HAIL THE MOST LIKELY THREATS. 0-3KM SHEAR VECTORS ARE PERPENDICULAR TO THE EXPECTED SQUALL LINE MOVEMENT...BUT THE MAGNITUDES ARE RELATIVELY WEAK...WHICH SHOULD LIMIT THE OVERALL POTENTIAL FOR LEADING EDGE TORNADOES. THE THREAT WILL DEFINITELY NOT BE ZERO THOUGH. THE MAIN LINE OF STORMS SHOULD CLEAR THE FORECAST AREA BY AN HOUR OR TWO AFTER SUNSET...IF NOT BY SUNSET IF THE HRRR TIMING VERIFIES. WITH THE MAJORITY OF THE FORECAST AREA EXPECTED TO SEE THE LINE OF STORMS BEFORE SUNSET...LOSS OF DAYTIME HEATING SHOULD NOT AFFECT THE LINES INTENSITY. HAVE INCREASED THE CONDITIONAL SEVERE PROBABILITIES THIS AFTERNOON AND EARLY EVENING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS TO ACCOUNT FOR THIS. PRODUCTS WILL CONTINUE TO BE UPDATED THROUGH THE LATE MORNING AND EARLY AFTERNOON TO KEEP UP WITH THE RADAR TRENDS. && .PREV DISCUSSION... /ISSUED 703 AM CDT THU OCT 2 2014/ DISCUSSION... THE 12Z TAF DISCUSSION IS INCLUDED BELOW... AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. PRETTY COMPLICATED AVIATION FORECAST TODAY...WITH LOW CIGS AND TSRA TO CONTEND WITH. THE MORNING STORMS ARE LIKELY DONE AFFECT THE TAF SITES...SO THE FOCUS THEN TURNS TO THE AFTERNOON. USED THE LATEST HRRR DATA COMBINED WITH PREV FORECAST TO HONE IN ON THE SEVERAL HOUR WINDOW OF BEST OPPORTUNITY AT EACH TAF SITE. TSRA SHOULD CLEAR ALL OF THE TERMINALS BY ABOUT 03Z THIS EVENING. AS FOR THE LOW CLOUDS...THERE IS SOME MVFR STRATUS AT KFSM AND THIS COULD MOVE INTO KMLC LATER. THE RUC/NAM MOISTURE PROFILES SUGGEST LOW CLOUDS BY LATE IN THE DAY OR EARLY EVENING BEHIND THE FRONT INITIALLY...AND THEN GRADUALLY CLEAR THINGS OUT OVER EASTERN OK TOWARD THE END OF THIS FORECAST. LACY PREV DISCUSSION... /ISSUED 411 AM CDT THU OCT 2 2014/ DISCUSSION... ELEVATED THUNDERSTORMS CONTINUE TO EXPAND WITHIN STRENGTHENING LOW LEVEL JET AXIS THIS MORNING ACROSS CENTRAL AND PARTS OF EASTERN OKLAHOMA. EXPECT THIS TO CONTINUE SHIFTING EAST THROUGH THE MORNING WITH A THREAT OF MARGINAL WIND GUSTS AND HAIL BUT SEVERE PROBABILITY SHOULD REMAIN LOW WITH THE INITIAL ACTIVITY. APPEARS NOW THAT THIS SHOULD MOVE OFF FAST ENOUGH TO ALLOW FOR SIGNIFICANT DESTABILIZATION TO OCCUR OVER LARGE PORTION OF THE FORECAST AREA THIS AFTERNOON IN ADVANCE OF PACIFIC COLD FRONT THAT CURRENTLY LIES FROM TX PANHANDLE TO NE KANSAS. UPPER WAVE EJECTING ACROSS THE PLAINS DURING THE AFTERNOON WILL INCREASE SHEAR AS WELL...LEADING TO RELATIVELY WIDESPREAD SEVERE WEATHER EVENT LATER TODAY. SHEAR PROFILES WILL BE MAINLY UNIDIRECTIONAL AND FAVOR LINEAR STORM MODE...HOWEVER SOME INITIAL ALBEIT SHORT- LIVED SUPERCELL DEVELOPMENT SEEMS PROBABLE. THUS ALL MODES OF SEVERE ARE POSSIBLE ALONG WITH HEAVY RAINFALL AMOUNTS. FRONT AND UPPER TROUGH WILL SWEEP THROUGH THE AREA THIS EVENING WITH STORMS ENDING ACROSS WESTERN ARKANSAS BEFORE 06Z. DEEP LONGWAVE TROUGH DEVELOPING OVER GREAT LAKES REGION FRI/SAT WILL HELP BRING A SECOND STRONGER SURGE OF CANADIAN AIR INTO THE AREA FRIDAY WITH A PERIOD OF GUSTY NW WINDS AND MUCH COOLER TEMPS... ESPECIALLY BY SAT MORNING WHEN MANY AREAS WILL SEE UPPER 30S AND LOW 40S. NICE WEEKEND WILL FOLLOW WITH A STRONG WARM UP SUNDAY AFTERNOON AS LOW LEVEL WINDS QUICKLY RETURN FROM THE SOUTH. A WEAK BOUNDARY WILL SLIDE THROUGH MONDAY BUT MOISTURE WILL REMAIN VERY LIMITED AT THAT TIME AND HAVE KEPT THE FORECAST DRY. UPPER RIDGE BUILDS IN FROM THE SOUTHWEST BY MID WEEK WITH MUCH ABOVE NORMAL TEMPERATURES RETURNING BY WEDNESDAY...POSSIBLY CLOSE TO WHAT WE SAW THE LAST COUPLE OF DAYS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....05
Hazardous weather outlook, Oct 2, 9:14 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 914 AM CDT THU OCT 2 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 914 AM CDT THU OCT 2 2014 ...SEVERE STORM POTENTIAL PEAKS THIS AFTERNOON... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EAST OF AN OKEMAH TO BARTLESVILLE LINE. ONSET...EARLY AFTERNOON. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY AFTERNOON. AREA AT GREATEST RISK...EASTERN OKLAHOMA AND FAR NORTHWEST ARKANSAS. HEAVY RAIN. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... THERE IS A SIGNIFICANT RISK OF SEVERE STORMS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TODAY. DAMAGING WINDS WILL BE THE PRIMARY THREAT...WITH LARGE HAIL AND ISOLATED TORNADOES ALSO POSSIBLE. THE TORNADO THREAT WILL BE HIGHEST WITH ANY ISOLATED STORMS THAT MAY DEVELOP AHEAD OF THE MAIN LINE OF STORMS EXPECTED ALONG THE COLD FRONT. MORNING STORMS WILL CONTINUE TO MOVE ACROSS THE REGION...POSING A LIMITED HAIL AND GUSTY WIND RISK. THE MUCH GREATER THREAT WILL BE BY EARLY AFTERNOON...WHEN A BAND OF STORMS IS EXPECTED TO DEVELOP ON A COLD FRONT VERY NEAR THE HIGHWAY 75 CORRIDOR. THE LINE OF STORMS WILL SWEEP EASTWARD INTO WESTERN ARKANSAS THROUGH EARLY EVENING. POCKETS OF HEAVY RAIN HAVE ALREADY OCCURRED EARLY THIS MORNING...AND WITH THE AFTERNOON AND EVENING RAINFALL...LOCAL AMOUNTS AS HIGH AS 3 INCHES ARE POSSIBLE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...HIGH WIND POTENTIAL. SATURDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG NORTHWEST WINDS WILL GUST TO AROUND 25 MPH BEHIND A SECONDARY COLD FRONT THAT WILL PASS THROUGH THE REGION FRIDAY. OTHERWISE...QUIET AND DRY WEATHER WILL PERSIST THROUGH THE WEEKEND AND AT LEAST THE EARLY PART OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Oct 2, 10:10 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1010 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL COPAN 36.90N 95.93W
10/01/2014 E1.75 INCH WASHINGTON OK EMERGENCY MNGR
REPORTED ON WASHINGTON COUNTY EMERGENCY MANAGEMENT SOCIAL
MEDIA ACCOUNT.
&&
KAHSpecial weather statement, Oct 2, 10:13 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 AM CDT THU OCT 2 2014
OKZ065-066-021600-
OKFUSKEE OK-OKMULGEE OK-
1013 AM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
EASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
WESTERN OKMULGEE
AT 1013 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OKEMAH...
MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...WILSON...OKEMAH...CLEARVIEW...OKFUSKEE AND
OKMULGEE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3564 9624 3564 9619 3569 9619 3572 9617
3556 9590 3537 9622 3547 9638
TIME...MOT...LOC 1513Z 227DEG 28KT 3544 9627Special weather statement, Oct 2, 10:35 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 AM CDT THU OCT 2 2014
OKZ064-066-021615-
CREEK OK-OKMULGEE OK-
1035 AM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CREEK AND NORTHERN OKMULGEE
AT 1036 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
OKMULGEE STATE PARK...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PRESTON...BEGGS AND OKMULGEE
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3587 9615 3582 9578 3555 9610 3560 9619
3564 9619 3564 9627
TIME...MOT...LOC 1536Z 217DEG 27KT 3562 9614Special weather statement, Oct 2, 11:12 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1112 AM CDT THU OCT 2 2014
OKZ060-066-021645-
OKMULGEE OK-TULSA OK-
1112 AM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE AND SOUTHERN TULSA
AT 1113 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BEGGS...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...LIBERTY...BEGGS AND HECTORVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3586 9606 3586 9604 3589 9604 3598 9598
3590 9582 3586 9582 3585 9579 3569 9603
3574 9614
TIME...MOT...LOC 1613Z 221DEG 29KT 3574 9605Special weather statement, Oct 2, 11:52 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1152 AM CDT THU OCT 2 2014
OKZ065-066-071-021730-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
1152 AM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
EASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
AT 1152 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF BEARDEN TO 9 MILES SOUTHWEST OF
VERNON...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILSON...OKEMAH...WELEETKA...
BEARDEN...CLEARVIEW...PHAROAH...CASTLE...OKFUSKEE...HENRYETTA...
BRYANT...DEWAR...HOFFMAN...GRAYSON...SCHULTER...VERNON AND PIERCE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3542 9645 3564 9628 3547 9558 3515 9597
3516 9599 3529 9599 3528 9643 3529 9645
TIME...MOT...LOC 1652Z 221DEG 38KT 3529 9645 3514 9602Special weather statement, Oct 2, 12:02 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1202 PM CDT THU OCT 2 2014
OKZ060-064-066-067-070-021730-
CREEK OK-MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
1202 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK...NORTHEASTERN OKMULGEE...SOUTHEASTERN TULSA AND
WESTERN WAGONER
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 1201 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
MOUNDS...MOVING NORTHEAST AT 40 MPH. OTHER STRONG THUNDERSTORMS WERE
EAST OF HECTORVILLE...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
TULSA...LIBERTY...BALD HILL...HECTORVILLE...LEONARD...BIXBY...
JENKS...GLENPOOL...BROKEN ARROW...CHOSKA...STONEBLUFF...
REDBIRD...COWETA...ONETA...MOUNDS...KIEFER...HASKELL AND JENKS
RIVERSIDE AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3620 9588 3619 9581 3616 9581 3616 9570
3615 9561 3609 9556 3608 9558 3607 9555
3595 9545 3563 9585 3590 9617
TIME...MOT...LOC 1701Z 228DEG 34KT 3591 9600The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 12:31 AM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Oct 2, 1:07 AM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Oct 2, 1:24 AM CDT | Special Weather Statement | TSA | Nowata | 36 min |
| Oct 2, 2:24 AM CDT | Special Weather Statement | TSA | Craig | 36 min |
| Oct 2, 2:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 34 min |
| Oct 2, 3:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Oct 2, 3:32 AM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Oct 2, 3:40 AM CDT | Areal Flood Advisory | TSA | Craig | 4 hr |
| Oct 2, 5:12 AM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Oct 2, 8:44 AM CDT | Special Weather Statement | TSA | Cherokee | 31 min |
| Oct 2, 8:57 AM CDT | Special Weather Statement | TSA | Craig | 33 min |
| Oct 2, 9:35 AM CDT | Special Weather Statement | TSA | Okfuskee | 40 min |
| Oct 2, 10:13 AM CDT | Special Weather Statement | TSA | Okfuskee | 47 min |
| Oct 2, 10:35 AM CDT | Special Weather Statement | TSA | Okmulgee | 40 min |
| Oct 2, 11:12 AM CDT | Special Weather Statement | TSA | Okmulgee | 33 min |
| Oct 2, 11:52 AM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Oct 2, 12:02 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 28 min |
| Oct 2, 12:17 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| Oct 2, 12:32 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 43 min |
| Oct 2, 12:38 PM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Oct 2, 12:40 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| Oct 2, 12:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 46 min |
| Oct 2, 1:02 PM CDT | Special Weather Statement | TSA | Creek, Nowata, Osage, Tulsa, Washington | 43 min |
| Oct 2, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 28 min |
| Oct 2, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 61 min |
| Oct 2, 1:30 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| Oct 2, 1:37 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 53 min |
| Oct 2, 1:46 PM CDT | Special Weather Statement | TSA | Craig, Delaware, Ottawa | 44 min |
| Oct 2, 1:57 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 48 min |
| Oct 2, 1:59 PM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
| Oct 2, 2:03 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 42 min |
| Oct 2, 2:12 PM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| Oct 2, 2:15 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| Oct 2, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 47 min |
| Oct 2, 2:33 PM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Oct 2, 2:41 PM CDT | Special Weather Statement | TSA | Pittsburg | 49 min |
| Oct 2, 2:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 30 min |
| Oct 2, 2:48 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 57 min |
| Oct 2, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 17 min |
| Oct 2, 2:52 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 38 min |
| Oct 2, 2:57 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
| Oct 2, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 45 min |
| Oct 2, 3:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 41 min |
| Oct 2, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Ottawa, Wagoner | 43 min |
| Oct 2, 3:20 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 40 min |
| Oct 2, 3:44 PM CDT | Special Weather Statement | TSA | Adair | 46 min |
| Oct 2, 3:46 PM CDT | Special Weather Statement | TSA | Latimer | 44 min |
| Oct 2, 3:49 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes | 56 min |
| Oct 2, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 41 min |
| Oct 2, 3:50 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes | 55 min |
| Oct 2, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 27 min |
| Oct 2, 3:59 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 91 min |
| Oct 2, 3:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee | 31 min |
| Oct 2, 4:10 PM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Oct 2, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 32 min |
| Oct 2, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 24 min |
| Oct 2, 4:28 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 47 min |
| Oct 2, 4:34 PM CDT | Special Weather Statement | TSA | Sequoyah | 26 min |
| Oct 2, 4:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha, Sequoyah | 52 min |
| Oct 2, 4:44 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 46 min |
| Oct 2, 5:00 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 45 min |
| Oct 2, 5:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Oct 2, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Sequoyah | 43 min |
| Oct 2, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 43 min |
| Oct 2, 5:54 PM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.